Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Water bubble on the penile head that pains on pressing, not sexually active. Cause?

Hi Mr.Chandan, I would like to take your suggestions on the problem iam facing from few days (less than 2days now) that is On my pennis Head I found an water bubble which if pressed an sensation of slight pain is found which is very much embarasing me to discuss with any one with my parents as well. I am 27yr old unmarried and have no sexual relationship with any one . Pls suggest
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have infection of the glans of your penis called as Ballanitis.

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily along with topical antibiotic ointment like Neosporin for local aplication.

Get the prescription of medicines from your family Physician.

Ensure to clean your genitals with warm water twice daily.

It should get cured within a week,


Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor